Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017, Article ID 5308013, 11 pages
https://doi.org/10.1155/2017/5308013
Research Article

Calculus of Variations and Nonlinear Optimization Based Algorithm for Optimal Control of Hybrid Systems with Controlled Switching

1High Institute of Technological Studies in Communications (ISET’COM), Tunis, Tunisia
2Automatic Research Laboratory (LARA), National Engineering School of Tunis (ENIT), Tunis, Tunisia

Correspondence should be addressed to Hajer Bouzaouache; nt.unr.tpe@ehcauoazuob.rejah

Received 10 February 2017; Revised 7 July 2017; Accepted 10 July 2017; Published 10 August 2017

Academic Editor: Michele Scarpiniti

Copyright © 2017 Hajer Bouzaouache. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hajer Bouzaouache, “Calculus of Variations and Nonlinear Optimization Based Algorithm for Optimal Control of Hybrid Systems with Controlled Switching,” Complexity, vol. 2017, Article ID 5308013, 11 pages, 2017. https://doi.org/10.1155/2017/5308013.